RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1978, Volume 33, Issue 6(204), Pages 201–202 (Mi umn3590)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the impossibility of strengthening certain results of Greendlinger and Lyndon

A. I. Gol'berg


Full text: PDF file (154 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1978, 33:6, 229–230

Bibliographic databases:

MSC: 20F05, 20Bxx
Received: 26.05.1977

Citation: A. I. Gol'berg, “On the impossibility of strengthening certain results of Greendlinger and Lyndon”, Uspekhi Mat. Nauk, 33:6(204) (1978), 201–202; Russian Math. Surveys, 33:6 (1978), 229–230

Citation in format AMSBIB
\Bibitem{Gol78}
\by A.~I.~Gol'berg
\paper On~the~impossibility of~strengthening certain results of~Greendlinger and Lyndon
\jour Uspekhi Mat. Nauk
\yr 1978
\vol 33
\issue 6(204)
\pages 201--202
\mathnet{http://mi.mathnet.ru/umn3590}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=526017}
\zmath{https://zbmath.org/?q=an:0423.20031|0432.20028}
\transl
\jour Russian Math. Surveys
\yr 1978
\vol 33
\issue 6
\pages 229--230
\crossref{https://doi.org/10.1070/RM1978v033n06ABEH003880}


Linking options:
  • http://mi.mathnet.ru/eng/umn3590
  • http://mi.mathnet.ru/eng/umn/v33/i6/p201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Adian, V. G. Durnev, “Decision problems for groups and semigroups”, Russian Math. Surveys, 55:2 (2000), 207–296  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:209
    Full text:78
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021